MathSciNet Relay Station
MathSciNet bibliographic data
MR954977 (89f:13016) 13C10 (14F05)
Swan, Richard G. A simple proof of Gabber's theorem on projective modules over a localized local ring. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1025–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement